American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76M10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Johnny Guzmán and Michael Neilan. Conforming and divergence-free Stokes elements on general triangular meshes. Math. Comp. 83 (2014) 15-36.
Abstract, references, and article information   
View Article: PDF

[2] Rodolfo Rodríguez and Pablo Venegas. Numerical approximation of the spectrum of the curl operator. Math. Comp. 83 (2014) 553-577.
Abstract, references, and article information   
View Article: PDF

[3] Ross Ingram. A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations. Math. Comp. 82 (2013) 1953-1973.
Abstract, references, and article information   
View Article: PDF

[4] Song Wang and Zi-Cai Li. A nonconforming combination of the finite element and volume methods with an anisotropic mesh refinement for a singularly perturbed convection-diffusion equation. Math. Comp. 72 (2003) 1689-1709. MR 1986800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jian-Guo Liu and Weinan E. Simple finite element method in vorticity formulation for incompressible flows. Math. Comp. 70 (2001) 579-593. MR 1710644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Guohui Zhou. How accurate is the streamline diffusion finite element method?. Math. Comp. 66 (1997) 31-44. MR 1370859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Enzo Dari, Ricardo Durán and Claudio Padra. Error estimators for nonconforming finite element approximations of the Stokes problem . Math. Comp. 64 (1995) 1017-1033. MR 1284666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pavel B. Bochev and Max D. Gunzburger. Analysis of least squares finite element methods for the Stokes equations . Math. Comp. 63 (1994) 479-506. MR 1257573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ching Lung Chang. An error estimate of the least squares finite element method for the Stokes problem in three dimensions . Math. Comp. 63 (1994) 41-50. MR 1234425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harald Berger and Miloslav Feistauer. Analysis of the finite element variational crimes in the numerical approximation of transonic flow . Math. Comp. 61 (1993) 493-521. MR 1192967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tian Xiao Zhou and Min Fu Feng. A least squares Petrov-Galerkin finite element method for the stationary Navier-Stokes equations . Math. Comp. 60 (1993) 531-543. MR 1164127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenneth Eriksson and Claes Johnson. Adaptive streamline diffusion finite element methods for stationary convection-diffusion problems . Math. Comp. 60 (1993) 167--188, S1--S2. MR 1149289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Noel J. Walkington. Convergence of nonconforming finite element approximations to first-order linear hyperbolic equations . Math. Comp. 58 (1992) 671-691. MR 1122082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nasserdine Kechkar and David Silvester. Analysis of locally stabilized mixed finite element methods for the Stokes problem . Math. Comp. 58 (1992) 1-10. MR 1106973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniele Funaro and David Gottlieb. Convergence results for pseudospectral approximations of hyperbolic systems by a penalty-type boundary treatment . Math. Comp. 57 (1991) 585-596. MR 1094950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] So-Hsiang Chou and Qian Li. Mixed finite element methods for compressible miscible displacement in porous media . Math. Comp. 57 (1991) 507-527. MR 1094942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. D. Gunzburger, L. Hou and T. P. Svobodny. Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls . Math. Comp. 57 (1991) 123-151. MR 1079020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Max D. Gunzburger, Amnon J. Meir and Janet S. Peterson. On the existence, uniqueness, and finite element approximation of solutions of the equations of stationary, incompressible magnetohydrodynamics . Math. Comp. 56 (1991) 523-563. MR 1066834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Susanne C. Brenner. A nonconforming multigrid method for the stationary Stokes equations . Math. Comp. 55 (1990) 411-437. MR 1035927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1